Top answers from doctors based on your search:
Disclaimer

aliskiren and amlodipine medication

A female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
Yes, : Yes, it can be a side effect from your medications. Other possibile causes of salty taste in the mouth are sinus problems, salivary gland problems, ... Read More
1
1 thank
Dr. Venkata Chilakapati
23 years experience Cardiology
Salty Taste: Many possible causes: dehydration. Review your diet. Excessive intake of alcohol or caffeine can cause fluid loss, resulting in dehydration, which can ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A male asked:
Dr. Bennett Werner
44 years experience Cardiology
Bottoms up: Not a problem. Enjoy. Have a crumpet too!
2
2 thanks
A 28-year-old male asked:
Dr. Michael Dansie
16 years experience Family Medicine
Blood pressure med: Treats high blood pressure or chest pain (angina). A lower blood pressure will reduce the risk of stroke and heart attack. This medicine is a calcium ... Read More
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Peripherally acting: Calcium channel blocker typically used for treatment of htn.
7
7 thanks
A 54-year-old male asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
No: Effect of Urine infection/crystalluria / prostate enlargement.
1
1 thank
A 49-year-old female asked:
Dr. Steven Pouls
Specializes in Family Medicine
Yes . . but . . .: The most common side effect of Amlodipine is swelling in feet/legs. Not Hydrochlorothiazide--this is a diuretic (water pill) that also helps to lower ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Elden Rand
21 years experience Cardiology
Blood pressure: Lotrel is a combination pill used to control high blood pressure. The two components are amlodipine and benazepril. Amlodipine is sold separately as ... Read More
1
1 thank
A 47-year-old male asked:
Dr. Bonnie Koreff-wolf
39 years experience Internal Medicine
Not good enough: At your age, a diastolic of 90 is too high! there are many BP meds available. Norvasc (amlodipine) is an excellent drug but sometimes the dose needs t ... Read More
1
1 thank
A 43-year-old male asked:
Dr. Calvin Weisberger
51 years experience Cardiology
ED: There is always a possibility that pharmaceuticals are causing problems with sexual function. The Amlodipine wouldn't be a high probability drug to do ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month